# SDR CA990401009

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 3,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REAR SPAR CRACK IN RADIUS AT ROOT ATTACH POINT.  ALSO A FRONT SPAR CRACK IN RADIUS AT ROOT ATTACH POINT.
